Journal of Global Optimization

, Volume 46, Issue 2, pp 207–216

On sufficiency and duality in multiobjective programming problem under generalized α-type I univexity

Article

Abstract

In this paper, we are concerned with the multiobjective programming problem with inequality constraints. We introduce new classes of generalized α-univex type I vector valued functions. A number of Kuhn–Tucker type sufficient optimality conditions are obtained for a feasible solution to be an efficient solution. The Mond–Weir type duality results are also presented.

Keywords

Generalized convexity α-type I univexity Multiobjective programming Sufficient optimality conditions Duality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aghezzaf B., Hachimi M.: Generalized invexity and duality in multiobjective programming problems. J. Glob. Optim. 18, 91–101 (2000). doi:10.1023/A:1008321026317 CrossRefGoogle Scholar
  2. 2.
    Bector, C.R., Suneja, S.K., Gupta, S.: Univex functions and univex nonlinear programming. In: Proceedings of the Administrative Sciences Association of Canada, pp. 115–124 (1992)Google Scholar
  3. 3.
    Chinchuluun A., Pardalos P.M.: A survey of recent developments in multiobjective optimization. Ann. Oper. Res. 154, 29–50 (2007). doi:10.1007/s10479-007-0186-0 CrossRefGoogle Scholar
  4. 4.
    Craven B.D.: Invex functions and constrained local minima. Bull. Aust. Math. Soc. 24, 357–366 (1981)CrossRefGoogle Scholar
  5. 5.
    Egudo R.R., Hanson M.A.: Multi-objective duality with invexity. J. Math. Anal. Appl. 126, 469–477 (1987). doi:10.1016/0022-247X(87)90054-0 CrossRefGoogle Scholar
  6. 6.
    Hanson M.A.: On sufficiency of the Kuhn–Tucker conditions. J. Math. Anal. Appl. 80, 545–550 (1981). doi:10.1016/0022-247X(81)90123-2 CrossRefGoogle Scholar
  7. 7.
    Hanson M.A., Mond B.: Necessary and sufficient conditions in constrained optimization. Math. Program. 37, 51–58 (1987). doi:10.1007/BF02591683 CrossRefGoogle Scholar
  8. 8.
    Jayswal A.: Nondifferentiable minimax fractional programming with generalized α-univexity. J. Comput. Appl. Math. 214, 121–135 (2008). doi:10.1016/j.cam.2007.02.007 CrossRefGoogle Scholar
  9. 9.
    Jeyakumar V., Mond B.: On generalized convex mathematical programming. J. Aust. Math. Soc. Ser. B 34, 43–53 (1992)CrossRefGoogle Scholar
  10. 10.
    Kual R.N., Sunega S.K., Srivastava M.K.: Optimality criteria and duality in multipleobjective optimization involving generalized invexity. J. Optim. Theory Appl. 80, 465–482 (1994). doi:10.1007/BF02207775 CrossRefGoogle Scholar
  11. 11.
    Marusciac I.: On Fritz John optimality criteria in multiobjective optimization. Anal. Numer. Theor. Approx. 11, 109–114 (1982)Google Scholar
  12. 12.
    Mishra S.K.: On multiple-objective optimization with generalized univexity. J. Math. Anal. Appl. 224, 131–148 (1998). doi:10.1006/jmaa.1998.5992 CrossRefGoogle Scholar
  13. 13.
    Mishra S.K., Wang S.Y., Lai K.K.: Optimality and duality for multiple-objective optimization under generalized type I univexity. J. Math. Anal. Appl. 303, 315–326 (2005). doi:10.1016/j.jmaa.2004.08.036 CrossRefGoogle Scholar
  14. 14.
    Mishra S.K., Pant R.P., Rautela J.S.: Generalized α-invexity and nondifferentiable minimax fractional programming. J. Comput. Appl. Math. 206, 122–135 (2007). doi:10.1016/j.cam.2006.06.009 CrossRefGoogle Scholar
  15. 15.
    Mond B., Weir T.: Generalized concavity and duality. In: Schaible, S., Ziemba, W.T. (eds) Generalized Concavity Optimization and Economics, pp. 263–280. Academic Press, New York (1981)Google Scholar
  16. 16.
    Noor M.A.: On generalized preinvex functions and monotonicities. J. Inequal Pure Appl. Math. 5, 1–9 (2004)Google Scholar
  17. 17.
    Pini R., Singh C.: (A survey of recent (1985–1995) advances in generalized convexity with applications to duality theory and optimality conditions. Optimization 39, 311–360 (1997). doi:10.1080/02331939708844289 CrossRefGoogle Scholar
  18. 18.
    Rueda N.G., Hanson M.A.: Optimality criteria in mathematical programming involving generalized invexity. J. Math. Anal. Appl. 130, 375–385 (1988). doi:10.1016/0022-247X(88)90313-7 CrossRefGoogle Scholar
  19. 19.
    Rueda N.G., Hanson M.A., Singh C.: Optimality and duality with generalized convexity. J. Optim. Theory Appl. 86, 491–500 (1995). doi:10.1007/BF02192091 CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2009

Authors and Affiliations

  1. 1.Department of Applied MathematicsBirla Institute of TechnologyRanchiIndia
  2. 2.Department of Applied MathematicsBirla Institute of Technology, Extension CentrePatnaIndia

Personalised recommendations